$\lambda$-Perfect maps, a generalization of perfect maps (i.e. continuous closed maps with compact fibers) are presented. Using $P_\lambda$-spaces and the concept of $\lambda$-compactness some classical results regarding $\lambda$-perfect maps will be extended. In particular, we show that if the composition $fg$ is a $\lambda$-perfect map where $f,g$ are continuous maps with $fg$ well-defined, then $f,g$ are $\alpha$-perfect and $\beta$-perfect, respectively, on appropriate spaces, where $\alpha, \beta\leq\lambda$.
$\lambda$-Compact, $\lambda$-perfect, $P_\lambda$-space, Lindelöf number
NAMDARI, MEHRDAD and SIAVOSHI, MOHAMMAD ALI
"On $\lambda$-perfect maps,"
Turkish Journal of Mathematics: Vol. 41:
4, Article 24.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss4/24